| Model Number |
IPN915186 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device history review for the product hemolok xl clips 6/cart 84/box lot# 73g1800865 investigation did not show issues related to the complaint.Teleflex will continue to monitor and trend related events.
Event or Problem Description
It was reported that on 27 oct 2020, a clip was found broken during use on the patient.Clamped on the appendicular stump.Another clip was used.There was no reported injury.